Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

do ear infection cause imbalance at an extreme level?

i was sitting in a chair with my computer on my lap when all of the sudden, it felt like my head jolted down like something hit me square in the middle of my dome. i lost all control of my upper body (dont know about my lower body as i was sitting) i thought it was an earthquake but i was the only thing moving. i thought perhaps my laptop had given me a good shock but that was not it. i had never experenced anything like it. if i was standing i would have definatly hit the ground like a sack of patatos. i was conciouse the whole time. it seemed like the ground shook back and forth and up and down all at once. do i need a cat scan? or can it be an ear infection cousing disbalace at an extreme level? only happend once
Asked On : Fri, 7 Jan 2011
Answers:  1 Views:  137
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
Ear infections can cause vertigo.Please get examined directly by ENT Dr. Thankyou.
Answered: Tue, 23 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor